MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA ELITION X
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation, a follow up will be submitted once complete.
 
Event or Problem Description
Philips received a report of an attraction incident with an anesthesia cart that was brought into the examination room.This caused extensive damage to the mr system and caused the patient support to topple over.There was no patient involvement.
 
Additional Manufacturer Narrative
The force of the impact of the anesthesia cart onto the patient support was of such extent that it exceeded the specifications 18.5 times.The impact force on the patient support was calculated at 74kn (74.000n).The interface between the patient support and the aluminum floorplate was still intact but the wooden floor to which the floorplate was connected became delaminated.There were no additional anchors used into the construction floor, however, these additional floor anchors would not have prevented the patient support from tipping over with such high impact forces.

Brand Name
INGENIA ELITION X
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key18264888
Report Number3003768277-2023-06713
Device Sequence Number7890644
Product Code LNH
UDI-Device Identifier00884838088115
UDI-Public884838088115
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA ELITION X
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown